Author Topic: 4 Years Later...  (Read 3345 times)

[Buddie]

4 Years Later...
« on: February 23, 2019, 08:47:09 pm »
Hi guys,
Maybe some of you around still remember me, maybe not, but I wanted to pop in and just let those that need it know that you will heal. I can hardly believe it's been 4 years now, since my last Ativan. I remember so well thinking, there is NO WAY I can live thru this, just no way. CT was definitely not a good idea, but by the time I knew I had really screwed up, I was already too far in and there was no way I was going to get back on it. I toughed it out for the first several months/year, until I could begin to feel I could make it. I truly thought that WD would be the death of me, but here I am 4 years later! I just want to share hope and that positive push, for those that are needing it. You will make it, if you keep going forward. Just focus forward and soon it will all come to an end. We each have our day this horrific nightmare does end. Blessings!

 :smitten:
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #1 on: February 23, 2019, 08:57:29 pm »
Fantastic news. Well done!

Can I ask if you had any severe physical symptoms like extremely tight muscles etc?

Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #2 on: February 23, 2019, 09:02:45 pm »
Yes...I had every symptom you could imagine. My whole body & mind totally fell apart. The worst of it lasted the first year, then there were windows & waves for the next year. Year 3, I really made serious headway and year 4 was normal life again. You will get there, If I can anyone can. It was BAD.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #3 on: February 23, 2019, 09:06:19 pm »
Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #4 on: February 23, 2019, 09:30:51 pm »
Thank you for the hope.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #5 on: February 24, 2019, 03:16:14 am »
 Thank you for sharing. I am 60% down from my Ativan taper of 2 mg daily for 10 years .   I need to hear that other people actually live through this because it is so hard
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #6 on: February 24, 2019, 07:30:43 pm »
Hi [...], it's great to hear from someone several years out. I remember when you posted your success story at two years off, but it's encouraging to hear you continued to improve over the third year. I'm two years off and much better but still get some bad waves where I'm not sure it's still benzo related. It's reassuring to know it can still get better even after all this time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #7 on: February 24, 2019, 08:28:50 pm »
Congrats on feeling better after such a long, hard road. Do you have any desire to explain your symptoms and how they changed over time?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #8 on: February 24, 2019, 08:41:16 pm »
Happy to hear you made it through this.  Did you have heart palpitations or fluttering of the heart?  Mine feels like its starting and stopping.  I went to the cardiologist on Friday and he said this is normal and its nothing serious but it sure scares the hell out of me.  I can't even exercise right now because of this. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Later...
« Reply #9 on: February 24, 2019, 08:53:20 pm »
Hi guys,
Maybe some of you around still remember me, maybe not, but I wanted to pop in and just let those that need it know that you will heal. I can hardly believe it's been 4 years now, since my last Ativan. I remember so well thinking, there is NO WAY I can live thru this, just no way. CT was definitely not a good idea, but by the time I knew I had really screwed up, I was already too far in and there was no way I was going to get back on it. I toughed it out for the first several months/year, until I could begin to feel I could make it. I truly thought that WD would be the death of me, but here I am 4 years later! I just want to share hope and that positive push, for those that are needing it. You will make it, if you keep going forward. Just focus forward and soon it will all come to an end. We each have our day this horrific nightmare does end. Blessings!

 :smitten:
[...]

Wow; thanks for sharing!! I have a special respect for people who cold turkey off these drugs! Iím so happy for you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.